Pain after steroid Injection

EmmaB83
Offline

Hi I had a steroid injection last week and the last couple of days I have horrendous pain in my wrist. The pain I’ve had this am brought tears to my eyes I only slightly knocked it when I hugged my daughter.
Is this normal? Thanks

emmakaile
Offline

If people do experience pain as a side effect of the injection it tends to be for a couple of days immediately after the injection. It is usually and ache but occassionaly can be a more severe pain. The injection was 6 days ago so it sounds as if the pain didnt start until about 4 days after injection. Had you noticed any change in your symptoms before this onset of pain? Is it just the right side that is painful? Have you noticed any heat, swelling or change in appearance? EK

EmmaB83
Offline

Have felt a slight change in my hand it’s not been as achey, the pain where I had the injection it’s a horrible shooting pain. nothing is swollen, the inside of my thumb/palm is slightly bigger than the other hand but nothing really noticeable?!

jeremydpbland
Offline

If that persists through the weekend I would quite like to have a quick look at it on Monday if you can make it in?. Let me know if it's getting worse over the weekend too. It may be completely unconnected with the CTS and injection. JB

EmmaB83
Offline

Ok thank you I can get to you after 10am Monday if it persists.

jeremydpbland
Offline

OK - how is it today (Sunday)? JB

EmmaB83
Offline

Still the same, hot water is the only thing to soothe it.

jeremydpbland
Offline

OK drop in and see us this morning so that we can take a look please. It's a very full clinic but I should only need about five minutes I hope - it's just difficult to get any further without having seen it. JB

This site uses cookies. By continuing to browse the site you are agreeing to our use of cookies. Find out more here.

close